| Model Number |
PDVXLD5 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/12/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was implanted with two pdc vivo implants on (b)(6) 2024.One implant was found to have migrated posteriorly and laterally to the right.A pdc vivo removal was completed on (b)(6) 2024, patient was converted to a pdc sk at c4-5.Initial placement of vivo implant may have been slightly misplaced.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two pdc vivo implants on (b)(6) 2024.One implant was found to have migrated posteriorly and laterally to the right.A pdc vivo removal was completed on (b)(6) 2024, patient was converted to a pdc sk at c4-5.Initial placement of vivo implant may have been slightly misplaced.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under (b)(4).Imaging was provided that showed the device migration.The removal surgery was completed due to implant migration.A reason for the migration is unknown.The submission is 1 of 1 devices involved in this event.